Espaces de Banach : existence et unicité de certains préduaux
Annales de l'Institut Fourier, Volume 28 (1978) no. 3, pp. 87-105.

We study in this work the following problem: given a Banach space E, does there exist a Banach space X such that X be isometric to E? We give an existence criterion of such a space X for a particular type of space E. We prove that such a space X is unique, up to an isometry, for some classes of spaces E. We then deduce some results about isometries of certain Banach spaces and geometry of certain compact convex sets.

On étudie dans ce travail le problème suivant : un espace de Banach E étant donné, existe-t-il un Banach X tel que X soit isométrique à E ? On donne un critère d’existence d’un tel espace X pour un type particulier d’espaces E. On montre ensuite qu’un tel espace X est unique à isométries près pour quelques classes d’espaces E. On en déduit alors quelques résultats sur les isométries de certains espaces de Banach et la géométrie de certains convexes compacts.

@article{AIF_1978__28_3_87_0,
     author = {Godefroy, Gilles},
     title = {Espaces de {Banach} : existence et unicit\'e de certains pr\'eduaux},
     journal = {Annales de l'Institut Fourier},
     pages = {87--105},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {28},
     number = {3},
     year = {1978},
     doi = {10.5802/aif.702},
     zbl = {0368.46015},
     mrnumber = {81i:46015},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.702/}
}
TY  - JOUR
TI  - Espaces de Banach : existence et unicité de certains préduaux
JO  - Annales de l'Institut Fourier
PY  - 1978
DA  - 1978///
SP  - 87
EP  - 105
VL  - 28
IS  - 3
PB  - Imprimerie Louis-Jean
PP  - Gap
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.702/
UR  - https://zbmath.org/?q=an%3A0368.46015
UR  - https://www.ams.org/mathscinet-getitem?mr=81i:46015
UR  - https://doi.org/10.5802/aif.702
DO  - 10.5802/aif.702
LA  - fr
ID  - AIF_1978__28_3_87_0
ER  - 
%0 Journal Article
%T Espaces de Banach : existence et unicité de certains préduaux
%J Annales de l'Institut Fourier
%D 1978
%P 87-105
%V 28
%N 3
%I Imprimerie Louis-Jean
%C Gap
%U https://doi.org/10.5802/aif.702
%R 10.5802/aif.702
%G fr
%F AIF_1978__28_3_87_0
Godefroy, Gilles. Espaces de Banach : existence et unicité de certains préduaux. Annales de l'Institut Fourier, Volume 28 (1978) no. 3, pp. 87-105. doi : 10.5802/aif.702. https://aif.centre-mersenne.org/articles/10.5802/aif.702/

[1] E. Odell and H.P. Rosenthal, A double dual characterization of separable Banach spaces containing l1, Israel J. of Math., 20 (1975), 375-384. | MR: 51 #13654 | Zbl: 0312.46031

[2] R.E. Jamison, R.C. O'Brien et P.D. Taylor, On embedding a compact convex set into a locally convex space, Queen's Mathematics Preprint 1974-18, Queen's University, Kingston, Ontario, Canada. | Zbl: 0325.46003

Cited by Sources: